# SDR FOTR20006NR5753

- Difficulty date: February 3, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part serial: 21601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1166 AT STR 17 WEB AREA CORRODED.  REPAIRED ON FASI W/O NR 20006, N/R 005753.  REMOVED AND REPLACED UPPER ANGLE AND LOWER CHANNEL SUPPORT AT STA 1166, STR 17R IAW B727 SRM 53-10-1-FIG. 1, 51-20-1 AND 53-10-2, REV 102.  MATERIAL USED: CHANNEL; 7075-T6, 0.080, DIM: 5.625 BY 4.750, SUPPORT ANGLE; 7075-T6, 0.063, DIM: 3.0 BY 2.0.
